# SDR FDEA202208192005

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 33,657 hours, 18,666 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Condition: Cracked
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD CREW DOOR - FRAME SEGMENT CRACKED AT FR14C PERFORMED THE REPAIR ON RH FWD CREW DOOR - FRAME SEGMENT AT FR14C AS PER FEDEX   EA 6-5210-T0370105 P1 TITLE:DOORS-PASSENGER/CREW-LOCAL FABRICATION AND   REPLACEMENT OF FRAME SEGMENT ON R1 DOOR-RSC TRACKING.THIS WAS CAT A REPAIR AND   MAJOR REPAIR IAW FEDEX GMM6-2-100
